# SDR R61A2021030900220

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 18,277 hours, 12,253 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE SHOWS SET IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R EMERGENCY BRAKE PRESSURE SWITCH.
